# SDR SWAA2017110617596

- Difficulty date: October 30, 2017
- Submitted: November 6, 2017
- Operation: Air carrier
- Aircraft: N8308K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36682
- Aircraft time: 19,301 hours, 8,067 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A812712
- Condition: Corroded
- Location: Bs 767-787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY SIDE SHIELD CORRODED BETWEEN BS 767 TO 787, RBL 20.   R & R THE SHIELD IAW SRM & DWG.
